Advanced Search
Article Contents
Article Contents

Trajectory statistical solutions for the Cahn-Hilliard-Navier-Stokes system with moving contact lines

Abstract Full Text(HTML) Related Papers Cited by
  • The objective of this paper is to consider the long-time behavior of solutions for the Cahn-Hilliard-Navier-Stokes system with moving contact lines. As we know, it is very difficult to obtain the uniqueness of an energy solution for this system even in two dimensions caused by the presence of the strong coupling at the boundary. Thus, we first prove the existence of a trajectory attractor for such system, which is a minimal compact trajectory attracting set for the natural translation semigroup defined on the trajectory space. Furthermore, based on the abstract results (trajectory attractor approach) developed in [38], we construct trajectory statistical solutions for the Cahn-Hilliard-Navier-Stokes system with moving contact lines.

    Mathematics Subject Classification: 35B41, 35Q35, 76F20.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis : A Hitchhiker's Guide, Springer-Verlag, Berlin, 2006.
    [2] D. M. AndersonG. B. McFadden and A. A. Wheeler, Diffuse-interface methods in fluid mechanics, Annual Review of Fluid Mechanics, 30 (1998), 139-165.  doi: 10.1146/annurev.fluid.30.1.139.
    [3] K. BaoY. ShiS. Sun and X. P. Wang, A finite element method for the numerical solution of the coupled Cahn-Hilliard and Navier-Stokes system for moving contact line problems, J. Comput. Phys., 231 (2012), 8083-8099.  doi: 10.1016/j.jcp.2012.07.027.
    [4] A. C. BronziC. F. Mondaini and R. M. S. Rosa, Trajectory statistical solutions for three-dimensional Navier-Stokes-like systems, SIAM J. Math. Anal., 46) (2014), 1893-1921.  doi: 10.1137/130931631.
    [5] A. C. BronziC. F. Mondaini and R. M. S. Rosa, Abstract framework for the theory of statistical solutions, J. Differential Equations, 260 (2016), 8428-8484.  doi: 10.1016/j.jde.2016.02.027.
    [6] M. D. Chekroun and N. E. Glatt-Holtz, Invariant measures for dissipative dynamical systems: Abstract results and applications, Comm. Math. Phys., 316 (2012), 723-761.  doi: 10.1007/s00220-012-1515-y.
    [7] A. Cheskidov, Global attractors of evolutionary systems, J. Dynam. Differential Equations, 21 (2009), 249-268.  doi: 10.1007/s10884-009-9133-x.
    [8] E. B. Dussan, The moving contact line: The slip boundary condition, Journal of Fluid Mechanics, 77 (1976), 665-684. 
    [9] E. B. DussanV and S. H. Davis, On the motion of a fluid-fluid interface along a solid surface, Journal of Fluid Mechanics, 65 (1974), 71-95. 
    [10] L. C. Evans, Partial Differential Equations, American Mathematical Society, Cambridge, 2010. doi: 10.1090/gsm/019.
    [11] C. FoiasO. ManleyR. Rosa and  R. TemamNavier-Stokes Equations and Turbulence, Cambridge University Press, Cambridge, 2001.  doi: 10.1017/CBO9780511546754.
    [12] C. Foiaș and G. Prodi, Sur les solutions statistiques des équations de Navier-Stokes, Ann. Mat. Pura Appl., 111 (1976), 307-330.  doi: 10.1007/BF02411822.
    [13] C. FoiasR. M. S. Rosa and R. Temam, Properties of time-dependent statistical solutions of the three-dimensional Navier-Stokes equations, Ann. Inst. Fourier (Grenoble), 63 (2013), 2515-2573.  doi: 10.5802/aif.2836.
    [14] C. G. Gal, M. Grasselli and A. Miranville, Cahn-Hilliard-Navier-Stokes system with moving contact lines, Calc. Var. Partial Differential Equations, 55 (2016), Art. 50, 47 pp. doi: 10.1007/s00526-016-0992-9.
    [15] M. Gao and X.-P. Wang, A gradient stable scheme for a phase field model for the moving contact line problem, J. Comput. Phys., 231 (2012), 1372-1386.  doi: 10.1016/j.jcp.2011.10.015.
    [16] M. E. GurtinD. Polignone and J. Viñals, Two-phase binary fluids and immiscible fluids described by an order parameter, Math. Models Methods Appl. Sci., 6 (1996), 815-831.  doi: 10.1142/S0218202596000341.
    [17] M. Heida, On the derivation of thermodynamically consistent boundary conditions for the Cahn-Hilliard-Navier-Stokes system, Internat. J. Engrg. Sci., 62 (2013), 126-156.  doi: 10.1016/j.ijengsci.2012.09.005.
    [18] H. Jiang and C. Zhao, Trajectory statistical solutions and Liouville type theorem for nonlinear wave equations with polynomial growth, Adv. Differential Equations, 26 (2021), 107-132. 
    [19] P. D. Lax, Functional Analysis, Wiley, New York, 2002.
    [20] G. ŁukaszewiczJ. Real and J. C. Robinson, Invariant measures for dissipative dynamical systems and generalised Banach limits, J. Dynam. Differential Equations, 23 (2011), 225-250.  doi: 10.1007/s10884-011-9213-6.
    [21] G. Łukaszewicz and J. C. Robinson, Invariant measures for non-autonomous dissipative dynamical systems, Discrete Contin. Dyn. Syst., 34 (2014), 4211-4222.  doi: 10.3934/dcds.2014.34.4211.
    [22] J. C. Maxwell, On stresses in rarified gases arising from inequalities of temperature, Philosophical Transactions of the Royal Society of London, 170 (1879), 704-712.  doi: 10.1017/CBO9780511710377.068.
    [23] H. K. Moffatt, Viscous and resistive eddies near a sharp corner, Journal of Fluid Mechanics, 18 (1964), 1-18. 
    [24] T. QianX.-P. Wang and P. Sheng, Molecular scale contact line hydrodynamics of immiscible flows, Physical Review E, 68 (2003), 016306.  doi: 10.1103/PhysRevE.68.016306.
    [25] T. QianX.-P. Wang and P. Sheng, A variational approach to moving contact line hydrodynamics, J. Fluid Mech., 564 (2006), 333-360.  doi: 10.1017/S0022112006001935.
    [26] W. Rudin, Real and Complex Analysis, New York, McGraw-Hill Education, 1974.
    [27] G. R. Sell, Global attractors for the three-dimensional Navier-Stokes equations, J. Dynam. Differential Equations, 8 (1996), 1-33.  doi: 10.1007/BF02218613.
    [28] J. ShenX. Yang and H. Yu, Efficient energy stable numerical schemes for a phase field moving contact line model, J. Comput. Phys., 284 (2015), 617-630.  doi: 10.1016/j.jcp.2014.12.046.
    [29] Y. ShiK. Bao and X.-P. Wang, 3D adaptive finite element method for a phase field model for the moving contact line problems, Inverse Probl. Imaging, 7 (2013), 947-959.  doi: 10.3934/ipi.2013.7.947.
    [30] R. Temam, Infinite-Dimensional Systems in Mechanics and Physics, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [31] M. I. Višhik and A. V. Fursikov, Translationally homogeneous statistical solutions and individual solutions with infinite energy of a system of Navier-Stokes equations, Sibirsk. Mat. Zh., 19 (1978), 1005–1031, 1213.
    [32] X. Wang, Upper-semicontinuity of stationary statistical properties of dissipative systems, Discrete Contin. Dyn. Syst., 23 (2009), 521-540.  doi: 10.3934/dcds.2009.23.521.
    [33] X.-P. Wang and Y.-G. Wang, The sharp interface limit of a phase field model for moving contact line problem, Methods Appl. Anal., 14 (2007), 287-294.  doi: 10.4310/MAA.2007.v14.n3.a6.
    [34] B. You, Global attractor of the Cahn-Hilliard-Navier-Stokes system with moving contact lines, Commun. Pure Appl. Anal., 18 (2019), 2283-2298.  doi: 10.3934/cpaa.2019103.
    [35] P. YueC. Zhou and J. J. Feng, Sharp-interface limit of the Cahn-Hilliard model for moving contact lines, J. Fluid Mech., 645 (2010), 279-294.  doi: 10.1017/S0022112009992679.
    [36] C. Zhao and T. Caraballo, Asymptotic regularity of trajectory attractor and trajectory statistical solution for the 3D globally modified Navier-Stokes equations, J. Differential Equations, 266 (2019), 7205-7229.  doi: 10.1016/j.jde.2018.11.032.
    [37] C. ZhaoT. Caraballo and G. Łukaszewicz, Statistical solution and Liouville type theorem for the Klein-Gordon-Schrödinger equations, J. Differential Equations, 281 (2021), 1-32.  doi: 10.1016/j.jde.2021.01.039.
    [38] C. ZhaoY. Li and T. Caraballo, Trajectory statistical solutions and Liouville type equations for evolution equations: Abstract results and applications, J. Differential Equations, 269 (2020), 467-494.  doi: 10.1016/j.jde.2019.12.011.
    [39] C. Zhao, Y. Li and Z. Song, Trajectory statistical solutions for the 3D Navier-Stokes equations: The trajectory attractor approach, Nonlinear Analysis: Real World Applications, 53 (2020), 103077, 10 pp. doi: 10.1016/j.nonrwa.2019.103077.
    [40] C. Zhao, Z. Song and T. Caraballo, Strong trajectory statistical solutions and Liouville type equation for dissipative Euler equations, Appl. Math. Lett., 99 (2020), 105981, 6 pp. doi: 10.1016/j.aml.2019.07.012.
  • 加载中

Article Metrics

HTML views(697) PDF downloads(424) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint